Seasonal Analysis of Transformations of the Multiplicative Time Series Model
Report a Citation
Iwueze, I.S., A.C. Akpanta and H.C. Iwu,, 2008. Seasonal analysis of transformations of the multiplicative time series model.. Asian J. Math. Statist., 1: 80-89.
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Title of manuscript:
Source of manuscript:
In case your published manuscript has no DOI, then you should send copy of published article via e-mail to
E-mail This Article
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
© 2013 Science Alert. All Rights Reserved